Q. Suffering from diarrhea after having spicy food. What to do?

Answered by Dr. Shaieka Islam Deeba and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Diarrhea or Gastroenteritis? We have medical experts to help you right away. Ask a Doctor Now »
 

Hi doctor,

Three days back, I had food for dinner. The food was spicy. Next day, in the morning, I vomited it completely. I suffer from diarrhea for the past two days, and I feel tired. Please suggest me.


Related Questions:
I have diarrhea, stomachache, and cough after a trip. Please suggest a cure.
I am throwing up since morning. What could be causing this?
I have diarrhea following constipation for a long time. Why?
 

Dr. Shaieka Islam Deeba
MBBS
Family Physician, General Practitioner

Hi,

Welcome to icliniq.com.

You are suffering from acute gastroenteritis. As you are feeling tired, you must take ORS (oral rehydration solution) after passing of each stool. Otherwise, you would become dehydrated. Take plenty of water and ORS. Avoid taking spicy foods. Avoid eating foods from outside. Take a healthy homemade meal. For vomiting, you must take antiemetics. You can take tablet Emistat 8 mg (Ondansetron) one tablet in the morning, afternoon and evening before having a meal for three days. Please say whether you have abdominal pain. You should not take medication on your own without consulting a doctor. Follow these instructions. If there is no improvement, then you can take an antibiotic.


 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Can gastrointestinal infection last for three months?
Query: Hello doctor, I am a 29 year old male, and I am concerned about my health. I had an episode of possible food-borne illness, three months back. That time, I had shivers, fluttering pain in lower abdomen, fever, and high bilirubin. The symptoms have gone, except for occasional fluttering. My bilirubi...  Read Full »
Dr. Ramesh Kumar S
Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. Most likely, it is gastroenteritis or stomach flu. Gastroenteritis is inflammation of the gastrointestinal tract that involves the stomach and small intestine. Signs and symptoms include diarrhea, vomiting, abdominal pain, backache, lack of energy, and dehydration. How...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


What is the best treatment for oily scalp and hair?
Hello doctor,I completed my acne treatment one year ago and my skin is clear after some period of time. My scalp and fac ...Read more »
How Is H.Pylori Infection Diagnosed and Treated?
Helicobacter pylori (H.pylori) is a bacteria that infects your stomach. Approximately 50% of the world's population has ...Read more »
Is it normal to have foamy urine?
Hello doctor, My urine is foamy. I am confused whether everyone will get bubble and foamy urine while urinating. Please ...Read more »
 
 

Also Read Answers From